Uniflu with Vitamin C 24 tablets
Uniflu with Vitamin C Tablets are used to relieve nasal or sinus congestion with headache, fever and pain which are associated with the cold and flu. Vitamin C tablets are used as a vitamin C supplement during colds and flu infections. The medication contains 500mg of Paracetamol which reduces inflammation, relieves pain and fever. It also contains 10mg of pseudoephedrine hydrochloride, a decongestant, which clears the nasal passage. This medication also contains 15mg diphenhydramine hydrochloride and 30mg of caffeine.
You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 2 packets of 12 per order or 1 packet of 24.
Do not take with any other paracetamol or pseudoephedrine products.
Contains pseudoephedrine, not to be taken with blood pressure medications.
Out of stock